# SDR CA121019013

- Difficulty date: October 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A41
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Contaminated
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE RT ENGINE FIRE WARNING LIGHT ILLUMINATED AFTER TAKEOFF,  NO OTHER INDICATORS OF A FIRE WERE PRESENT.  AFTER LANDING, THE RT ENGINE COWLINGS WERE REMOVED AND THE ENGINE NACELLE INSPECTED.  THERE NO EVIDENCE OF FIRE WAS WITHIN THE NACELLE.  THE FIRE DETECT SYS TESTS PROPERLY.  THE FIRE DETECT SENSORS WERE COATED IN A FLUORESCENT FLUID THAT HAD LEAKED FROM THE ACM.  THIS FLUID MAY HAVE SHORTED THE SYS.  THE FLUID IS IN THE ACM TO AID IN LEAK DETECTION.
